Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Multiplications on cohomology theories with coefficients

Author: Alvin Frank Martin
Journal: Trans. Amer. Math. Soc. 253 (1979), 91-120
MSC: Primary 55N20; Secondary 55N45
MathSciNet review: 536937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Araki and Toda have considered the existence and classification of multiplications on generalized cohomology theories with coefficients in the category of finite CW-complexes. We consider the same matters for representable cohomology theories in a category of stable CW-spectra, such as that constructed by Adams. We obtain similar, and in certain instances stronger, results than Araki and Toda, with methods of proof that are often simpler and more straightforward.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N20, 55N45

Retrieve articles in all journals with MSC: 55N20, 55N45

Additional Information

PII: S 0002-9947(1979)0536937-6
Keywords: Generalized cohomology theory, spectra, multiplicative cohomology theory, generalized cohomology with $ {Z_q}$ coefficients, Moore spectrum, Bockstein spectral sequence
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia